# SDR SIMA20140409004

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 9,596 hours, 6,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT 1 FLASHLIGHT INOPERATIVE, WILL NOT CHARGE IN EITHER HOLDER.  R & R FLIGHT ATTENDANT 1 FLASHLIGHT BATTERY AS REQUIRED, OPERATIONS CHECKED GOOD.
